# SDR CALA2021091701602

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 116,307 hours, 18,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ACCESS PANEL 621 ADB MISSING DURING WALK AROUND. REPLACED ACCESS PANEL 621 ADB AS REQUIRED A/C OK TO CONTINUE.
